MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s13181-010-0047-0

Медицинская библиотека · Journal of medical toxicology : official journal of the American College of Medical Toxicology · 2010

Severe drug-induced liver injury associated with prolonged use of linezolid.

De Bus Liesbet, Depuydt Pieter, Libbrecht Louis, Vandekerckhove Linos, Nollet Joke, Benoit Dominique, Vogelaers Dirk, Van Vlierberghe Hans

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This study aims to describe a patient developing concomitant severe liver failure and lactic acidosis after long-term treatment with linezolid. A 55-year-old Caucasian woman developed concomitant severe liver failure and lactic acidosis after a treatment with linezolid for 50 days because of infected hip prosthesis. Other causes of liver failure and lactic acidosis were excluded by extensive diagnostic workup. A liver biopsy showed microvesicular steatosis. As linezolid toxicity was considered to be the cause of the lactic acidosis and the severe hepatic failure, the antibiotic was withdrawn. After 4 days of supportive therapy and hemodialysis, the serum lactate level returned within normal limits. The prothrombin time ratio and thrombocytes recovered within 2 weeks. Bilirubin levels normalized within 14 weeks. Since no other cause could be identified, liver injury was considered to be drug-related. Resolution of the hepatotoxicity occurred after discontinuation of linezolid, supportive treatment measures, and hemodialysis. Both lactic acidosis and microvesicular steatosis after the use of linezolid are related to mitochondrial dysfunction. The Council for International Organizations of Medical Sciences/Roussel Ucalf Causality Assessment Method scale revealed that the adverse drug event was probable. Prolonged exposure to linezolid may induce severe hepatotoxicity. Clinicians should be aware of this possible adverse effect especially in case of long-term treatment.

Для цитирования: De Bus Liesbet, Depuydt Pieter, Libbrecht Louis, Vandekerckhove Linos, Nollet Joke, Benoit Dominique, Vogelaers Dirk, Van Vlierberghe Hans. Severe drug-induced liver injury associated with prolonged use of linezolid.. Journal of medical toxicology : official journal of the American College of Medical Toxicology. 2010. DOI: 10.1007/s13181-010-0047-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.